# SDR LR7A02011

- Difficulty date: January 26, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 32,537 hours, 19,280 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 33911814
- Part serial: NSN
- Condition: Cracked
- Location: Fs 832.8
- Part time: 592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION NR 0192 ACCOMPLISHMENT FOUND FS 832.8 (RAMP STA 8) BELLCRANK MOUNT WEB CRACKED AT BL 0.REPLACED WEB PER DWG 339118-14.  NR 0193.
